Florida, 2008Damaging Wind in Florida, June 28, 2008
June 28, 2008 · NWS TAE · 1 event in 1 county or zone
An afternoon severe thunderstorm on the 28th blew down trees on Old Blue Springs Road. A jeep carrying two teens collided with a fallen oak tree.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An afternoon severe thunderstorm on the 28th blew down trees on Old Blue Springs Road. A jeep carrying two teens collided with a fallen oak tree.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 28, 8:14 AM EST, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 28, 8:14 AM EST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 AM EDT SAT JUN 28 2008
.DISCUSSION...DEEP LAYER RIDGING EXISTS S OF THE AREA WITH THE UPPER
RIDGE OVER S FL AND THE NRN BAHAMAS AND THE SURFACE RIDGE AXIS A BIT
N OF THERE. A WEAK UPPER LEVEL LOW IS SEEN IN WATER VAPOR IMAGERY
OVER THE WRN GOMEX, WHILE AN UNSEASONABLY STRONG UPPER LOW IS MOVING
SEWD FROM THE NRN PLAINS INTO THE UPPER MS VALLEY. NOT SEEING A LOT
OF CONVECTION OVER THE NE GULF THIS MORNING. HOWEVER, INLAND AREAS
ARE GETTING AN EARLY START WITH A TS ALREADY FIRING OVER OUR CENTRAL
PANHANDLE ZONES (WALTON AND HOLMES). UNFORTUNATELY, WE DO NOT HAVE
THE BENEFIT OF A 12Z KTAE SOUNDING TODAY. HOWEVER, MODEL SOUNDINGS
INDICATE A MOIST PROFILE IN PLACE WITH PW ROUGHLY 1.7-1.8 INCHES.
LOW TO MID LEVEL MEAN VECTOR WINDS WILL BE OUT OF THE W TODAY AT
10-15 KT (SEA BREEZE REGIME 5). THIS IS A FAVORABLE REGIME FOR
CONVECTIVE COVERAGE AND THE LIKELY POPS IN THE FORECAST CERTAINLY
LOOK JUSTIFIED. NO UPDATES ARE PLANNED AT THIS TIME.
&&
.MARINE...WINDS AND SEAS WILL REMAIN LOW WITH THE SURFACE RIDGE AXIS
ACROSS THE AREA. THEY MAY INCREASE SLIGHTLY SUNDAY AND MONDAY WITH
THE APPROACH OF THE TROUGH...BUT STILL REMAIN BELOW CAUTION LEVELS.
SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE COASTAL
WATERS...MAINLY DURING THE LATE NIGHT AND MORNING HOURS.
&&
.AVIATION...ANOTHER ACTIVE DAY IN TERMS OF SHWR/TSTRM ACTIVITY
EXPECTED. STARTING OUT THE MORNING WITH VFR CONDITIONS AT ALL
TERMINALS. DO SEE A FEW THUNDERSTORMS BETWEEN KPFN AND KDHN MOVING
EAST AND NORTHEAST...BUT AT THIS POINT NOT THREATENING ANY
TERMINALS. FOR THE REST OF THE MORNING WILL EXPECT A SCT-BKN CU
FIELD TO RAPIDLY DEVELOP WITH PERHAPS A SHOWER OR STORM IN THE
VICINITY OF KPFN BY NOON. AFTER NOON EXPECT STORM COVERAGE TO FILL
IN ACROSS THE AREA AND HAVE TEMPOS FOR IFR/MVFR VIS/CIG FOR THIS
CONVECTION ALL TERMINALS INTO THE EARLY EVENING HOURS. SHWRS/STRMS
DISSIPATE SLOWLY INTO THE LATER EVENING HOURS. AREAS THAT RECEIVE
RAINFALL TODAY WILL STAND THE CHANCE FOR PATCHY GROUND FOG AFTER
MIDNIGHT WITH KVLD AND KTLH THE MOST LIKELY CANDIDATES.
&&
.FIRE WEATHER...NO CONCERNS.
&&
.HYDROLOGY...PER YESTERDAYS DROUGHT INFO STATEMENT ISSUED BY THIS
OFFICE...MOST OF OUR SW GA ZONES HAVE SLIPPED BACK INTO SEVERE (D2)
DROUGHT CONDITIONS. THE WET PATTERN WE WILL BE IN FOR THE NEXT
COUPLE OF DAYS SHOULD HELP A LITTLE.
&&
.PREV DISCUSSION...
428 AM EDT SAT JUN 28 2008
.SHORT TERM...
(TODAY THROUGH MONDAY) THERE IS GOOD AGREEMENT AMONG THE LATEST
NUMERICAL GUIDANCE IN SHEARING OUT TO THE EAST WHAT IS LEFT OF THE
WEAK WESTERN GULF TROUGH AS A DEEP TROUGH DEVELOPS OVER THE EASTERN
THIRD OF THE CONUS BY MONDAY. ABUNDANT DEEP LAYER MOISTURE WILL
CONTINUE ACROSS OUR REGION THROUGH THE PERIOD...WITH A MEAN WEST
WIND OF 10 TO 15 KT IN THE 1000-700 MB LAYER. SUCH CONDITIONS
TYPICALLY FAVOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS OUR AREA...AND THIS PATTERN WILL HOLD THROUGH MONDAY. ON
MONDAY THERE MAY BE SOME ADDITIONAL FORCING AHEAD OF THE APPROACHING
TROUGH...WHICH COULD ENHANCE DEEP MOIST CONVECTION. HIGH TEMPS WILL
CONTINUE NEAR AVERAGE...BUT WILL BE HIGHLY DEPENDANT (I.E. HOW WARM
AND HOW EARLY) ON WHERE/WHEN THE RAIN DEVELOPS EACH DAY. THE GFS
CONTINUES TO OVER-FORECAST SURFACE DEWPOINTS...RESULTING IN TOO MUCH
SBCAPE AND EXAGGERATED VERTICAL THETA-E GRADIENTS. THE NAM FORECAST
SOUNDINGS LOOK MORE REALISTIC GIVEN THE SYNOPTIC PATTERN. THUS WE
THINK THE THREAT OF HAIL/WET MICROBURSTS IS RATHER LIMITED...AND
WOULD FALL SHORT OF SEVERE LEVELS IN MOST CASES.
.LONG TERM...
(MONDAY NIGHT THROUGH SATURDAY)...GFS AND ECMWF IN FAIRLY GOOD
AGREEMENT THIS TIME AROUND...WITH THE LATEST GFS A LITTLE LESS
AGGRESSIVE THAN PREVIOUS RUN IN ITS SOUTHWARD PUSH OF DRIER AIR
BEGINNING ON TUESDAY. HOWEVER...AS THE VIGOROUS SHORT WAVE...
CURRENTLY SEEN DROPPING SOUTHEASTWARD INTO THE NORTHERN PLAINS...
ROUNDS THE BOTTOM OF THE MEAN TROUGH OVER THE EASTERN U.S. ON
TUESDAY...DRIER AIR WILL TEMPORARILY SPREAD SOUTHWARD ACROSS THE TRI
STATE AREA. HOWEVER...EXPECT A FAIRLY RAPID RETURN OF MOISTURE BY
FRIDAY...AS THE EASTERN U.S. TROUGH RAPIDLY LOSES AMPLITUDE...AND
THE SUBTROPICAL RIDGE BEGINS TO BUILD WESTWARD ACROSS FLORIDA ONCE
AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 90 71 92 72 88 / 60 20 50 20 60
PANAMA CITY 92 76 90 76 88 / 50 20 40 20 50
DOTHAN 92 72 92 71 87 / 60 30 60 30 50
ALBANY 93 72 92 72 88 / 60 30 60 30 50
VALDOSTA 91 71 91 71 87 / 60 30 60 30 60
CROSS CITY 91 71 90 71 87 / 60 20 50 20 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
AVIATION...MROCZKA
PREVIOUS DISCUSSION...DUVAL/FOURNIER
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jun 28, 4:02 AM EST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 AM EDT SAT JUN 28 2008
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-290915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
502 AM EDT SAT JUN 28 2008 /402 AM CDT SAT JUN 28 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE
REGION AGAIN TODAY. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...A FEW STORMS COULD BRIEFLY APPROACH SEVERE LEVELS WITH
MARGINALLY SEVERE HAIL AND/OR WIND AND TORRENTIAL DOWNPOURS.
HOWEVER...LIKE MOST SUMMER DAYS...LIGHTNING WILL BE THE MOST
WIDESPREAD THREAT. ALSO...BRIEF WATERSPOUTS CAN OCCASIONALLY
DEVELOP WITH LITTLE OR NO WARNING DURING THE SUMMERTIME OVER THE
WARM WATERS OF THE GULF OF MEXICO.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH MONDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
WHILE WIDESPREAD HAZARDOUS WEATHER IS UNLIKELY...A FEW STORMS
COULD PRODUCE LOCALIZED FLOODING...STRONG WIND GUSTS...FREQUENT
LIGHTNING...AND HAIL. A DECREASE IN SHOWER AND THUNDERSTORM
ACTIVITY IS FORECAST TUESDAY THROUGH THURSDAY AS A DRIER AIRMASS
MOVES OVER THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
FOURNIER
In the hours before
Special weather statement, Jun 28, 10:16 AM EST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1116 AM EDT SAT JUN 28 2008
FLZ013-014-281545-
CALHOUN-GULF-
1016 AM CDT SAT JUN 28 2008
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN CALHOUN AND
NORTHERN GULF COUNTIES IN THE EASTERN FLORIDA PANHANDLE...
* UNTIL 1045 AM CDT
AT 1011 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF BLOUNTSTOWN...MOVING EAST
AT 25 MPH.
WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THIS STORM WHICH CAN
BRING DOWN TREE LIMBS AND KNOCK OVER LOOSE OUTDOOR OBJECTS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Special weather statement, Jun 28, 12:14 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
114 PM EDT SAT JUN 28 2008
FLZ018-019-281745-
JEFFERSON-MADISON-
114 PM EDT SAT JUN 28 2008
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON AND
WESTERN MADISON COUNTIES IN THE FLORIDA BIG BEND...
* UNTIL 145 PM EDT
AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF MONTICELLO...MOVING EAST AT 25
MPH.
SMALL HAIL...AND WIND GUSTS TO AROUND 50 MPH ARE EXPECTED WITH THIS
STORM WHICH CAN DOWN TREE LIMBS AND KNOCK OVER UNSECURED OUTDOOR
OBJECTS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Special weather statement, Jun 28, 12:21 PM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
121 PM EDT SAT JUN 28 2008
GAZ157-158-281800-
GRADY-THOMAS-
121 PM EDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GRADY AND THOMAS COUNTIES
IN SOUTHWEST GEORGIA...
* UNTIL 200 PM EDT
AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CLUSTERED ALONG A LINE EXTENDING FROM PELHAM TO
15 MILES SOUTH OF CAIRO...MOVING EAST AT 25 MPH.
THESE STORMS WILL BE NEAR...
OCHLOCKNEE BY 130 PM EDT.
THOMASVILLE BY 145 PM EDT.
COOLIDGE BY 155 PM EDT.
5 MILES WEST OF BOSTON BY 200 PM EDT.
WINDS GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS WHICH CAN
DOWN TREE LIMBS AND KNOCK OVER UNSECURED OUTDOOR OBJECTS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Special weather statement, Jun 28, 12:58 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
158 PM EDT SAT JUN 28 2008
FLZ018-019-028-029-281845-
JEFFERSON-LAFAYETTE-MADISON-TAYLOR-
158 PM EDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHERN
JEFFERSON...NORTHERN LAFAYETTE...MADISON AND NORTHERN
TAYLOR COUNTIES...
* UNTIL 245 PM EDT
AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CLUSTERED ALONG A LINE EXTENDING FROM 10
MILES SOUTH OF QUITMAN TO 10 MILES EAST OF PERRY...MOVING EAST AT
20 MPH.
THESE STORMS WILL BE NEAR...
MADISON BY 215 PM EDT.
WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS IN
ADDITION TO SCATTERED TO FREQUENT LIGHTNING STRIKES.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Special weather statement, Jun 28, 1:04 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
204 PM EDT SAT JUN 28 2008
GAZ146-147-158>160-281845-
BROOKS-COLQUITT-COOK-LOWNDES-THOMAS-
204 PM EDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BROOKS...
COLQUITT...COOK...LOWNDES AND THOMAS COUNTIES IN SOUTH
CENTRAL GEORGIA...
* UNTIL 245 PM EDT
AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
DOERUN TO 10 MILES SOUTHWEST OF QUITMAN...OR ALONG A LINE EXTENDING
FROM 10 MILES NORTH OF MOULTRIE TO 10 MILES SOUTHWEST OF QUITMAN...
MOVING EAST AT 30 MPH.
THESE STORMS WILL BE NEAR...
QUITMAN BY 210 PM EDT.
SPARKS BY 225 PM EDT.
WEST VALDOSTA BY 230 PM EDT.
VALDOSTA BY 230 PM EDT.
WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS IN
ADDITION TO SCATTERED TO FREQUENT LIGHTNING STRIKES.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Thunderstorm Wind, Madison
- When
- June 28, 1:40 PM EST
- Where
- Madison County, 7.95 mi E of Madison
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 2 direct, 0 indirect
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 30.470, -83.266
A severe thunderstorm blew down several trees. Two Lee teens were injured in an automobile accident when their Jeep collided with an oak tree that fell on Old Blue Springs Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Oregon, June 28 to 29, 20082 deaths · 2 events
- Hail and Damaging Winds in Florida, June 28, 20081 death · 50 kt wind · 4 events
- Flash Flood and Hail in Texas, June 28 to 29, 2008$1.5 million · 56 kt wind · 12 events
- Hail and Damaging Winds in Wisconsin, June 28, 20082 injured · $191,000 · 1.75 in hail · 22 events
- Wildfire in California, June 28 to 30, 2008$1.0 million · 1 event
- Hail and Damaging Winds in Kentucky, June 28, 2008$257,000 · 60 kt wind · 27 events
- Damaging Winds in Pennsylvania, June 28, 2008$585,000 · 50 kt wind · 8 events
- Damaging Winds in Ohio, June 28, 2008$550,000 · 50 kt wind · 5 events
- Damaging Winds in West Virginia, June 28, 2008$358,000 · 50 kt wind · 11 events
- Damaging Winds in Tennessee, June 28, 2008$174,000 · 65 kt wind · 24 events
- Hail and Damaging Winds in Illinois, June 28, 20086 injured · $14,000 · 1 in hail · 19 events
- Flash Flood and Damaging Winds in Kansas, June 28, 2008$200,000 · 65 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 111909.